# SDR SWAA950325

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Punctured
- Location: Bs 616
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND SPAR WEB PUNCTURED AT BS 616, 4 INCHES FROM BOTTOM NEXT TO O/B SIDE OF O/B AUX TRACK OF NUMBER 1 SLAT.  REPAIRED PER BOEING SRM.
